Research ArticleOpen accessIn the author namesSome Subordination Results Associated With Certain Subclass of Analytic Meromorphic FunctionsF. Ghanim, M. DarusJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,879 accessesView PDFCite
13 articles for “M. Darus”
Set a search alertAlso matching:10 authors
Research ArticleOpen accessIn the author namesAn Operator Defined by Convolution Involving the Polylogarithms FunctionsK. Al Shaqsi, M. DarusJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 7,450 accessesView PDFCite
Research ArticleOpen accessIn the author namesOn Sandwich Theorems of Analytic Functions Involving Noor Integral OperatorRabha W. Ibrahim, Maslina DarusJournal of Mathematics and Statistics, Vol. 4, Issue 1 · 31 Mar 2008 · 6,906 accessesView PDFCite